# SDR AU980316

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111211000
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: CR
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) CARGO SMOKE DETECTOR ACTIVATED.  INVESTIGATION COULD FIND NO EVIDENCE OF FIRE BUT FOUND THAT THE FLUORESCENT LIGHT IN THE LAVATORY HAD BEEN FLICKERING AND CAUSING EMI INTERFERENCE.
